Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2012, 7:01 PM EDT for Whitfield County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 7:01 PM EDT (23:01 UTC)
- Expired
- Aug 8, 2012, 7:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036
WWUS82 KFFC 082301
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT WED AUG 8 2012
GAZ002-004-012-019-082330-
701 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...FLOYD AND GORDON COUNTIES UNTIL 730 PM EDT...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MILL CREEK TO LAKE MARVIN...MOVING EAST AT
5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...FLOYD AND GORDON COUNTIES THROUGH 730 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE
MARVIN...MILL CREEK...VILLANOW...RESACA...SUGAR VALLEY...TILTON AND
DALTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3475 8485 3471 8487 3471 8494 3467 8489
3466 8490 3468 8491 3468 8494 3462 8490
3451 8494 3451 8515 3459 8511 3459 8519
3478 8512 3478 8487
TIME...MOT...LOC 2302Z 270DEG 3KT 3469 8504 3459 8508
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:42 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Aug 8, 3:42 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT WED AUG 8 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... PRIMARY CONCERN IS CHC FOR DEEP CONVECTION THIS AFTERNOON AND THURSDAY AFTERNOON. OVERALL LARGE SCALE PATTERN CONTINUES TO BE DOMINATED BY LONGWAVE RIDGE IN THE WRN CONUS AND LONGWAVE TROUGH IN THE EAST. SO FAR TODAY...CONVECTION HAS BEEN ISOLATED. HAVE DROPPED NEAR TERM POPS BUT HAVE KEPT SLT CHC IN MOST PLACES. ANY CONVECTION SHOULD DISSIPATE BY 03Z EXCEPT FOR POSSIBLY THE FAR SE COUNTIES. 12Z MODELS SHOW SOME SORT OF SHORTWAVE TROUGH MOVING THROUGH THE BASE OF THE LW TROUGH JUST TO OUR WEST THURSDAY...THOUGH THE GFS IS BY FAR THE STRONGEST DEPICTING ITS INTENSITY. HPC QPF/POP GUIDANCE SEEMS TO HAVE A GOOD HANDLE ON THIS. WITH WIDESPREAD CLOUDS AND SCT SHRA... INSTABILITY MAY BE LIMITED FOR MUCH SVR CONVECTION. MAV TEMPS HAVE DONE EXCEEDINGLY WELL THE LAST 30 DAYS. HAVE WEIGHTED HEAVILY TOWARD PERSISTENCE AND BIAS-ADJUSTED MAV FOR TEMPS BUT TWEAKED TEMPS BASED ON EXPECTED CLOUD/PRECIP COVERAGE. SNELSON .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHNAGES EXPECTD TO THE EXTENDED FORECAST. MODELS IN GOOD AGREEMENT ON CUT OFF LOW DEVELOPING VICINITY OF GREAT LAKES FRIDAY INTO SATURDAY. THERE IS SOME DISAGREEMENT BETWEEN MODELS ON HOW FAR SOUTH THIS LOW WILL DEVELOP...HOWEVER IT STILL LOOKS LIKE THE DEEPENING EASTERN STATES TROUGH WILL PUSH THE SURFACE FRONT INTO CENTRAL OR SOUTH GEORGIA FRIDAY NIGHT INTO SATURDAY. WITH DRIER AIR MOVING IN AND ONLY WEAK INSTABILITY AVAILABLE...HAVE LEFT POPS OUT FOR MUCH OF THE CWA SATURDAY NIGHT THROUGH SUNDAY NIGHT. MOISTURE RETURNING AGAIN BY MONDAY WITH INCREASING SOUTHERLY FLOW...SO MAINLY DIURNAL POPS HAVE BEEN INCLUDED. SOMEWHAT COOLER TEMPERATURES OVER THE WEEKEND...ESPECIALLY OVERNIGHT LOWS. 01 && .AVIATION... 18Z UPDATE... TSRA COVERAGE SO FAR HAS BEEN NIL TO ISOLD TODAY. EXPECT MOST AREAS TO REMAIN THIS WAY THROUGH THE REST OF THE AFTERNOON AND OVERNIGHT. STRATUS THAT FORMED THIS MORNING NOT LIKELY THURS MORNING. ONLY PATCHY MVFR VSBYS POSSIBLE AT AIRPORTS PRONE TO RADIATIONAL COOLING. BETTER CHC FOR SHRA/TSRA THURS AFTERNOON AS DISTURBANCE APPROACHES FROM THE WEST. HAVE ADDED PROB30 FOR TSRA TO ATL FOR 19-23Z BUT COULD BE SOONER. WILL NEED TO MONITOR THIS. WINDS WILL KEEP A WEST COMPONENT THROUGH THE AFTERNOON AND INTO THURSDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 89 71 88 / 20 30 40 60 ATLANTA 74 88 72 85 / 20 40 40 60 BLAIRSVILLE 64 83 67 83 / 20 40 40 60 CARTERSVILLE 70 88 70 86 / 20 40 40 60 COLUMBUS 74 90 73 88 / 20 50 40 50 GAINESVILLE 71 87 70 86 / 20 30 40 60 MACON 73 89 72 89 / 20 40 30 50 ROME 71 89 70 87 / 20 30 40 60 PEACHTREE CITY 70 88 70 86 / 20 40 40 60 VIDALIA 75 90 74 88 / 30 30 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....01 AVIATION...SNELSON
Hazardous weather outlook, Aug 8, 5:04 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 504 PM EDT WED AUG 8 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-092115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 504 PM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS POSSIBLE THIS EVENING. .SYNOPSIS... A VERY MOIST AIR MASS REMAINS ACROSS NORTH AND CENTRAL GEORGIA. ALSO...WEAK DISTURBANCES ALOFT CONTINUE TO APPROACH THE FORECAST AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DOES DEVELOP WILL BE BRIEF GUSTY WINDS...FREQUENT LIGHTNING ...AND LOCALLY HEAVY RAIN WITH ANY THUNDERSTORM. .DISCUSSION... WEAK UPPER LEVEL DISTURBANCES WILL AID IN THE DEVELOPMENT OF ISOLATED THUNDERSTORMS THIS EVENING. WITH ONLY WEAK TO MODERATE INSTABILITY AVAILABLE...STORMS SHOULD REMAIN BELOW SEVERE LIMITS. HOWEVER THE SLOW MOVING THUNDERSTORMS COULD PRODUCE HEAVY DOWNPOURS AND LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ENERGY FROM AN UPPER LEVEL SHORT WAVE WILL BE CLOSE ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS THROUGH FRIDAY NIGHT. THE SHORT WAVE WILL PUSH A SURFACE FRONT THROUGH THE AREA ON SATURDAY...WITH SOME DRYING NOTED SATURDAY AND SUNDAY BEHIND A SURFACE FRONT. THIS SHOULD LIMIT THUNDERSTORM DEVELOPMENT TO MAINLY ISOLATED OVER MUCH OF THE FORECAST AREA SATURDAY THROUGH SUNDAY. THUNDERSTORM COVERAGE WILL INCREASE TO SCATTERED ACROSS CENTRAL GEORGIA ON MONDAY AND SPREAD NORTHWARD THROUGH MIDWEEK AS MOISTURE RETURNS TO THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 8, 6:16 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT WED AUG 8 2012
GAZ019-020-030-082245-
616 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROME TO SENEY...MOVING NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SENEY...VAN WERT...
ROCKMART...ARAGON...TAYLORSVILLE...LINDALE...ROME...COOSA...
EUHARLEE...KINGSTON...CASSVILLE...ADAIRSVILLE...SHANNON...PINSON AND
ARMUCHEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3442 8523 3444 8518 3454 8513 3452 8509
3447 8509 3446 8511 3443 8509 3442 8511
3440 8509 3439 8498 3440 8492 3430 8479
3397 8503 3422 8538
TIME...MOT...LOC 2217Z 206DEG 6KT 3430 8519 3415 8509Special weather statement, Aug 8, 6:27 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT WED AUG 8 2012
GAZ036-037-082330-
627 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN OCONEE AND CLARKE
COUNTIES UNTIL 730 PM EDT...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR WATKINSVILLE.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OCONEE AND CLARKE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SALEM...ROSE HILL...EASTVILLE...
FARMINGTON...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...BOGART...
BARNETT SHOALS...BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF
GEORGIA...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...SANDY
CREEK RECREATION AREA AND WINTERVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. RADAR
ESTIMATES THAT UP TO AN INCH AND A HALF OF RAIN HAS FALLEN IN THE
BEECHWOOD HILLS AREA OUTSIDE OF ATHENS IN CLARKE COUNTY OVER THE
LAST HOUR.
&&
LAT...LON 3400 8326 3395 8328 3391 8324 3382 8330
3379 8328 3374 8329 3370 8341 3372 8344
3380 8349 3385 8357 3391 8363 3398 8351
3400 8350 3399 8347 3404 8339
TIME...MOT...LOC 2225Z 214DEG 2KT 3388 8344Special weather statement, Aug 8, 6:30 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT WED AUG 8 2012
GAZ002-004-005-012-082300-
630 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...MURRAY AND GORDON COUNTIES UNTIL 700 PM
EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH GEORGIA SPEEDWAY TO VILLANOW...MOVING
EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY AND GORDON COUNTIES THROUGH 700 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILL CREEK...
DALTON...DAWNVILLE...VILLANOW...SUTTLES MILL...NAOMI...CHATSWORTH...
NORTH GEORGIA SPEEDWAY...TILTON...NICKELSVILLE...FORT MOUNTAIN STATE
PARK AND RAMHURST. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3474 8465 3464 8466 3457 8506 3459 8508
3459 8527 3468 8530 3484 8485
TIME...MOT...LOC 2230Z 285DEG 10KT 3470 8483 3467 8509Special weather statement, Aug 8, 6:34 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT WED AUG 8 2012
GAZ023-082300-
634 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN HALL COUNTY UNTIL 700 PM EDT...
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HALL COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GAINESVILLE...CLERMONT...OAKWOOD...CANDLER...CHESTNUT
MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY AND GILLSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3449 8376 3437 8366 3436 8367 3434 8365
3432 8365 3430 8362 3414 8381 3426 8395
3428 8393 3430 8393 3435 8398 3438 8398
TIME...MOT...LOC 2234Z 327DEG 13KT 3434 8379Special weather statement, Aug 8, 6:47 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT WED AUG 8 2012
GAZ034-035-082315-
647 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARROW AND GWINNETT COUNTIES UNTIL 715 PM EDT...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DACULA TO STATHAM...MOVING NORTHEAST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARROW AND GWINNETT COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT YARGO STATE
PARK...BETHLEHEM...HARBIN...LAWRENCEVILLE...GRAYSON...RUSSELL...
STATHAM...COUNTY LINE...WINDER...CARL...AUBURN...HOG MOUNTAIN AND
DACULA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3405 8371 3406 8370 3405 8369 3404 8358
3397 8354 3390 8365 3391 8368 3389 8376
3393 8380 3389 8384 3388 8406 3408 8394
3409 8379
TIME...MOT...LOC 2247Z 207DEG 2KT 3397 8391 3398 8370
3394 8354Special weather statement, Aug 8, 7:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT WED AUG 8 2012
GAZ002-004-012-019-082330-
701 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...FLOYD AND GORDON COUNTIES UNTIL 730 PM EDT...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MILL CREEK TO LAKE MARVIN...MOVING EAST AT
5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...FLOYD AND GORDON COUNTIES THROUGH 730 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE
MARVIN...MILL CREEK...VILLANOW...RESACA...SUGAR VALLEY...TILTON AND
DALTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3475 8485 3471 8487 3471 8494 3467 8489
3466 8490 3468 8491 3468 8494 3462 8490
3451 8494 3451 8515 3459 8511 3459 8519
3478 8512 3478 8487
TIME...MOT...LOC 2302Z 270DEG 3KT 3469 8504 3459 8508The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:12 PM EDT | Flash Flood Warning | FFC | Banks, Jackson, Madison | 2 hr |
| Aug 7, 8:58 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 62 min |
| Aug 8, 4:18 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Aug 8, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 44 min |
| Aug 8, 5:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 8, 5:41 PM EDT | Special Weather Statement | FFC | White | 79 min |
| Aug 8, 6:00 PM EDT | Special Weather Statement | FFC | Jackson | 90 min |
| Aug 8, 6:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 6:05 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| Aug 8, 6:16 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 29 min |
| Aug 8, 6:27 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 63 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Aug 8, 6:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Aug 8, 6:47 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Aug 8, 7:16 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 29 min |
| Aug 8, 7:38 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 8, 7:41 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Walton | 34 min |
| Aug 8, 7:55 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.